MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INCEPTA CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number N160
Medical Device Problem Codes Premature Discharge of Battery (1057); Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this device was thoroughly inspected and analyzed.The baseline testing completed on the device found no failing conditions.All testing that was completed on the device passed or was not applicable, therefore no problem was detected.
 
Event or Problem Description
It was reported that the battery of this cardiac resynchronization therapy defibrillator (crt-d) went from 1 year of longevity remaining to elective replacement indicator (eri) status in a span of four months.Additionally, charge times were noted to have increased.Further information was received that this device was explanted and replaced.No additional adverse patient effects were reported.This device has been received for analysis.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the battery of this cardiac resynchronization therapy defibrillator (crt-d) went from 1 year of longevity remaining to elective replacement indicator (eri) status in a span of four months.Additionally, charge times were noted to have increased.No adverse patient effects were reported.At this time, this device remains in service.

Brand Name
INCEPTA CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19705556
Report Number2124215-2024-42300
Device Sequence Number17069126
Product Code LWP
UDI-Device Identifier00802526480997
UDI-Public00802526480997
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S255
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/15/2015
Device Model NumberN160
Device Catalogue NumberN160
Device Lot Number898290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/23/2024
08/30/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/06/2024
09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale